American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Matthew G. Jones. Regularity, partial elimination ideals and the canonical bundle. Proc. Amer. Math. Soc. 132 (2004) 1531-1541. MR 2053362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger A. Johnson. The conic as a space element . Trans. Amer. Math. Soc. 15 (1914) 335-368. MR 1500984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Morley. Projective co\"ordinates . Trans. Amer. Math. Soc. 4 (1903) 288-296. MR 1500643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1